# SDR MALA040420

- Difficulty date: May 26, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FORWARD RT SIDE DOES NOT SHOW YELLOW MARKINGS ON GIRT BAR WHEN DOOR IS ARMED.  MAINTENANCE INSPECTED RT FWD CABIN SERVICE DOOR GIRT BAR AND SLIDE ASSEMBLY. OPERATES NORMALLY.  CLEANED GIRT BAR END CAPS AND CYCLED SEVERAL TIMES, OPERATION NORMAL AND ACCEPTABLE.
